“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16507
School of Mathematics
  Title:   A diagonal splitting method for solving semidiscretized parabolic partial differential equations
  Author(s):  Mehdi Tatari (Joint with R. Hosseini)
  Status:   Published
  Journal: Numer. Methods Partial Differential Eq.
  Vol.:  36
  Year:  2020
  Pages:   268-283
  Supported by:  IPM
In this work, a diagonal splitting idea is presented for solving linear systems of ordinary differential equations. The resulting methods are specially efficient for solving systems which have arisen from semidiscretization of parabolic partial differential equations (PDEs). Unconditional stability of methods for heat equation and advection–diffusion equation is shown in maximum norm. Generalization of the methods in higher dimensions is discussed. Some illustrative examples are presented to show efficiency of the new methods.

Download TeX format
back to top
scroll left or right